Leaflet: information for the user
Paracetamol Tecnimede 1 g film-coated tablets
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
Follow exactly the administration instructions of the medicine contained in this leaflet or those indicated by your doctor or pharmacist.
Paracetamol is effective in reducing pain and fever.
This medication is used in adults (body weight greater than 50 kg) for symptomatic relief of occasional mild or moderate pain and febrile states.
You should consult a doctor if the fever worsens or persists after 3 days of treatment or the pain lasts for 5 days.
Do not take Paracetamol Tecnimede
If you are allergic to paracetamol or any of the other components of this medication (listed in section 6).
Do not take more of the medication than recommended in the section3. How to take Paracetamol Tecnimede, as this may cause severe liver damage.
Warnings and precautions
Consult your doctor or pharmacist before starting to take paracetamol.
Paracetamol may cause severe skin reactions, such as acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN), which can be fatal. Inform patients about the signs of severe skin reactions and discontinue the use of the medication at the first sign of skin eruption or any other sign of hypersensitivity.
Inform your doctor immediately during treatment with Paracetamol Tecnimede:
If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, somnolence, feeling unwell (nausea) and vomiting.
The total dose of paracetamol should not exceed 3 g per day.
Chronic alcoholics should be careful not to take more than 2 grams of paracetamol in 24 hours.
Avoid using this medication with other medications that contain paracetamol, such as cold and flu medications, as high doses may cause liver damage. Do not use more than one medication that contains paracetamol without consulting your doctor.If an overdose occurs, seek medical attention immediately.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsens or other symptoms appear, the clinical situation should be evaluated by your doctor. This medication should not be used for self-medication of high fever (over 39°C), prolonged fever, or recurrent fever, unless your doctor indicates it, as these situations may require medical evaluation and treatment.
The administration of paracetamol doses higher than recommended implies a risk of very severe liver damage. Medications containing paracetamol should not be taken for more than a few days or at high doses unless your doctor indicates it.
Prolonged use of analgesics or the use of high doses may cause headaches, which should not be treated with higher doses of the medication, consult "If you take more than you should").
Children and adolescents
Due to the amount of paracetamol it contains, children under 18 years or weighing less than 50 kg cannot take this medication.
Other medications and Paracetamol Tecnimede
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication, including those purchased without a prescription.
Particularly, if you are using any of the following medications, as it may be necessary to modify the dose of one of them or interrupt treatment:
Interference with analytical tests
If you are to undergo any analytical test (including blood and urine tests, etc.), inform your doctor that you are taking this medication, as it may alter the results.Paracetamol may alter the values of uric acid and glucose determinations.
Paracetamol Tecnimede with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day) may cause liver damage.
The use of this medication with food does not affect its efficacy.
Pregnancy, lactation, and fertility
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy
Paracetamol can be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever does not decrease or if you need to take the medication more frequently.
Lactation
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before taking this medication.
Fertility
No adverse effects on fertility have been reported with the normal use of paracetamol.
Driving and operating machinery
The influence of this medication on the ability to drive and operate machinery is negligible or insignificant.
Follow exactly the administration instructions of this medication contained in this leaflet or indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
The recommended dose is:
Adults (body weight above 50 kg)
Take 1 tablet every 6-8 hours, as needed, up to amaximum of 3 tablets per day.
Patients with liver diseases
Consult your doctor before taking this medication.
They should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
They should not take more than 2 grams (2 tablets) of paracetamol in 24 hours.
Patients with kidney diseases
Consult your doctor before taking this medication.
Patients with moderate to severe renal disease should take a maximum of 500 mg of paracetamol per dose.According to your disease, your doctor will indicate if you should take your medication with a minimum interval of 6 or 8 hours.
Due to the dose, 1 gram of paracetamol, the medication is not indicated for this group of patients.
How to take
This medication is taken orally.
The tablets should be swallowed whole or broken in half with the help of some liquid, preferably water.
The tablets are scored, which allows them to be broken in half. The tablet can be divided into equal doses.
Do not exceed the established dose andalways use the smallest effective dose.
The use of high daily doses of paracetamol for prolonged periods of time should be avoided as it increases the risk of adverse effects such as liver damage.
The administration of this medication is subject to the appearance of pain or fever. As these disappear, treatment should be suspended. The medication should be used for the shortest possible time.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, treatment should be interrupted and your doctor consulted.
If you take more Paracetamol Tecnimede than you should
You should consult your doctor or pharmacist immediately
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
If you have taken an overdose, you should go to a medical center immediately, due to the risk of liver failure, even if you do not notice the symptoms, as they often do not appear until 3 days after the overdose, even in cases of severe intoxication.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the overdose medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If you forgot to take Paracetamol Tecnimede
Do not take a double dose to compensate for the missed doses
If you forgot to take a dose, take the missed dose as soon as you remember, taking the next doses with the indicated interval (at least 6 hours).
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
The side effects that can occur in adults and adolescents are:
Rare side effects: can affect up to 1 in 1,000 people:
Very rare side effects: can affect up to 1 in 10,000 people:
Unknown frequency: cannot be estimated with the available data:
Stop taking this medicine and talk to a doctor immediately if:
-You experience allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat, or face.
-You suffer from a rash or peeling of the skin, or ulcers in the mouth.
-You have previously experienced breathing problems with aspirin or NSAIDs, and experience a similar reaction with this medicine.
-You experience bruises or unexplained bleeding.
These reactions are rare.
Paracetamol can damage the liver when taken in high doses or prolonged treatment
If you experience side effects, consult your doctor, pharmacist, or nurse, even if they are side effects that do not appear in this leaflet.
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is possible side effects that do not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears after CAD on the packaging and blister. The expiration date is the last day of the month indicated.
This medication does not require special storage conditions.
Medications should not be disposed of through drains or trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Paracetamol Tecnimede
The active ingredient is paracetamol. Each tablet contains 1 g of paracetamol.
The other components (excipients) are:
Tablet core: pregelatinized cornstarch, magnesium stearate
Tablet coating:hypromellose, macrogol, propylene glycol, talc, and titanium dioxide (E171).
Appearance of the product and content of the packaging:
Coated tablets with a film coating in the shape of a white to off-white capsule, oval in shape, approximately 21.00 mm x 10.00 mm, smooth on one side and scored on the other.
The tablet can be divided into equal doses.
The medication is packaged in a blister (PVC/Alu) with 10 coated tablets.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Tecnimede España Industria Farmacéutica, S.A.
Avda. de Bruselas, 13, 3rd floor. Edificio América. Polígono Arroyo de la Vega.
28108 Alcobendas (Madrid)
Spain
Responsible for manufacturing
Atlantic Pharma – Produções Farmacêuticas, S.A.
Rua da Tapada Grande, n.º 2
Abrunheira, 2710-089 Sintra
Portugal
Tecnimede – Sociedade Técnico-Medicinal S.A.
Quinta da Cerca, Caixaria
2565-187 Dois Portos
Portugal
Last review date of this leaflet: January 2025
The detailed information about this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.